# SDR VNAA2014071300011

- Difficulty date: July 13, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 25,814 hours, 2,775 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Doubler
- Condition: Corroded
- Location: Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  BOTH AFT WARDROBE MOUNT DOUBLERS WERE FOUND CORRODED.  THE AREA WAS INSPECTED IAW AMM.  AFT WARDROBE MOUNT DOUBLERS WERE R & R IAW AMM.  ACFT WAS RELEASED FOR SERVICE.
